MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WALLSTENT Endoprosthesis; catheter, biliary, diagnostic

BOSTON SCIENTIFIC CORPORATION WALLSTENT Endoprosthesis; catheter, biliary, diagnostic
Model Number 26280
Medical Device Problem Codes Break (1069); Difficult to Remove (1528); Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/08/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that shaft break, removal difficulty, and partial deployment occurred.The target lesion was located in the lower extremity veins.A 12x90/8fr uni plus halo 75cm wallstent uni was selected for use.During the procedure, the stent was delivered into the body and deployed after reaching the lesion site.During the deployment, the delivery shaft was fractured, and the tail end could not be pulled.After many rotations, the stent could not be pulled.The stent was only deployed at the tip end, and the back part was not deployed.The physician used the adjustable curved sheath to pull out the stent after many attempts.The procedure was completed with another of the same device.There were no patient complications as a result of this event and the patient status post procedure was stable.
 
Additional Manufacturer Narrative
E1 - initial reporter address 1: (b)(6).

Brand Name
WALLSTENT Endoprosthesis
Common Device Name
catheter, biliary, diagnostic
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
ballybrit business park
galway
EI  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
+1(763)494-1632
MDR Report Key25738421
Report Number2124215-2026-36347
Device Sequence Number16067085
Product Code MAF
UDI-Device Identifier08714729203971
UDI-Public(01)08714729203971(17)260820(10)34672792
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K152842
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/20/2026
Device Model Number26280
Device Catalogue Number26280
Device Lot Number0034672792
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2026
Supplement Date Received by Manufacturer07/22/2026
Initial Report FDA Received Date07/07/2026
Supplement Report FDA Received Date08/17/2026
Date Device Manufactured08/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age66 YR
Patient SexMale
Patient Weight151 LB